MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPIKE, UNIVERSAL, LL, STER; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION SPIKE, UNIVERSAL, LL, STER; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number H93829
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a luer lock universal spike was leaking.This issue was further described as, ¿the vent came all the way out, causing fluid to leak from the attached bag¿.The issue occurred before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction made to d1: brand name: spike, universal, ll, ster (previously submitted as luer lock universal spike).Correction made to d4: expiration date: 03/31/2026 (previously submitted as ni).Correction made to g1: device manufacturer name: availmed (previously submitted as ecm - availmed s.A.De c.V.- sp021332).Additional information was added to g1: device manufacturer e-mail, h4, h6 and h10.H4: the lot was manufactured from april 05,2023 to april 06,2023.H10: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPIKE, UNIVERSAL, LL, STER
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17186239
Report Number1416980-2023-03104
Device Sequence Number6391665
Product Code NEP
UDI-Device Identifier00085412476544
UDI-Public(01)00085412476544
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue NumberH93829
Device Lot Number60452052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown